International Journal of Computer Mathematic
Adaptation and assessement of projected Nesterov accelerated gradient flow to compute stationary states of nonlinear Schrödinger equations
Volume 101, Issue 1, January 2024, Page 21-36.
International Journal of Computer Mathematic
Numerical oscillation and non-oscillation analysis of the mixed type impulsive differential equation with piecewise constant arguments
Volume 100, Issue 12, December 2023, Page 2251-2268.
International Journal of Computer Mathematic
Convergence and stability of modified partially truncated Euler-Maruyama method for stochastic differential equations with piecewise continuous arguments
Volume 100, Issue 12, December 2023, Page 2269-2289.
International Journal of Computer Mathematic
A new block preconditioner for weighted Toeplitz regularized least-squares problems
Volume 100, Issue 12, December 2023, Page 2241-2250.
International Journal of Computer Mathematic
The robust numerical schemes for two-dimensional elliptical singularly perturbed problems with space shifts
Volume 100, Issue 12, December 2023, Page 2217-2240.